LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD

Götze F, Hipp C (1990)
ANNALS OF PROBABILITY 18(2): 810-828.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
18
Ausgabe
2
Seite(n)
810-828
ISSN
PUB-ID

Zitieren

Götze F, Hipp C. LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD. ANNALS OF PROBABILITY. 1990;18(2):810-828.
Götze, F., & Hipp, C. (1990). LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD. ANNALS OF PROBABILITY, 18(2), 810-828.
Götze, F., and Hipp, C. (1990). LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD. ANNALS OF PROBABILITY 18, 810-828.
Götze, F., & Hipp, C., 1990. LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD. ANNALS OF PROBABILITY, 18(2), p 810-828.
F. Götze and C. Hipp, “LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD”, ANNALS OF PROBABILITY, vol. 18, 1990, pp. 810-828.
Götze, F., Hipp, C.: LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD. ANNALS OF PROBABILITY. 18, 810-828 (1990).
Götze, Friedrich, and Hipp, C. “LOCAL LIMIT-THEOREMS FOR SUMS OF FINITE-RANGE POTENTIALS OF A GIBBSIAN RANDOM FIELD”. ANNALS OF PROBABILITY 18.2 (1990): 810-828.